# SDR UALA2012022201069

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 41,334 hours, 8,922 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5400001UA6NB
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 2.9 STAB, BLEED VALVE, 2514-2 ENGINE 777035 ECM DATA SHOWS 2.9 STABILITY BLEED VALVE, SETTING MESSAGE 75-60482 '2.9 STABILITY BLEED VALVE (R ENG) IS NOT, IN COMMANDED POSITION'.  ECM SHOWS HIGH TEMP AT 2.9 THERMOCOUPLE, BUT EGT CONFIRMS VALVE NOT FAILED OPEN.  SUSPECT VALVE HAS SMALL, HOT AIR LEAK.  REPLACED RT ENG 2.9 STAB BLEED VALVE PER MM.  GROUND ENG LEAK CHECKED OKAY.
